advertisement
Question
Posted by: crazy | 2010-07-20

Meds

a girl friend of mine went to gynae to check if she was pregnant last week .she was told she was not pregnant but has a hormonal imbalance.the gynae prescribed medication.She has been throwing up for the last two days.Is this normal due to the medications or could she be pregnant/

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Crazy
The gyne probably did a pregnancy test and or sonar to exclude pregnancy. I don't know what he prescribed but many of the hormonal pills can cause nausea.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-07-20

Dear Crazy
The gyne probably did a pregnancy test and or sonar to exclude pregnancy. I don't know what he prescribed but many of the hormonal pills can cause nausea.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement